# SDR SWAA2022110359299

- Difficulty date: October 12, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 74,242 hours, 44,128 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK INTERNAL SKIN LOCATED AFT EDGE AT 20.5 INCH FROM LOWER EDGE FWD ENTRY DOOR.  REPAIRED INTERNAL SKIN LOCATED AFT EDGE AT 20.5 INCH FROM LOWER EDGE FWD ENTRY DOOR IAW EA#22-152-03179-WIP1 AND EA#22-152-03179.  REPAIRED INTERNAL SKIN LOCATED AFT EDGE AT 20.5 INCH FROM LOWER EDGE FWD ENTRY DOOR IAW EA#22-152-03179-WIP1  AND EA#22-152-03179 RII ACCOMPLISHED.
